Antonio VITOLO | Publications
Antonio VITOLO Publications
2017 | |
Articolo in rivista | |
Removable singularities for degenerate elliptic Pucci operators ADVANCES IN DIFFERENTIAL EQUATIONS. Vol. 22. Pag.77-100 ISSN:1079-9389. | |
Galise, Giulio; Vitolo, Antonio | |
Codice identificativo ISI: WOS:000394480700003 Codice identificativo SCOPUS: 2-s2.0-85017384823 | |
Show it in Product Database (IRIS) |
2017 | |
Articolo in rivista | |
Harnack inequality for nonlinear elliptic equations with strong absorption JOURNAL OF DIFFERENTIAL EQUATIONS. Vol. 263. Pag.6821-6843 ISSN:0022-0396. | |
Mohammed, Ahmed; Porru, Giovanni; Vitolo, Antonio | |
Versione online | |
Digital Object Identifier (DOI): 10.1016/j.jde.2017.07.035 Codice identificativo ISI: WOS:000411303600019 Codice identificativo SCOPUS: 2-s2.0-85033473715 | |
Show it in Product Database (IRIS) |
2017 | |
Esposizione | |
Fully nonlinear elliptic equations with Keller-Osserman absorption terms - Talk at: III Workshop on Trends in Nonlinear Analysis. Dipartimento di Matematica e Informatica, Università di Cagliari. September 7 - 10, 2017. Pag.1-35 | |
Vitolo, Antonio | |
Show it in Product Database (IRIS) |
2017 | |
Esposizione | |
Removable singularities and entire solutions of elliptic equations with absorption - Talk at: 5-days Workshop: Mostly Maximum Principle. Banff International Research Station (BIRS), Banff. April 2 - 7, 2017. Pag.1-61 | |
Vitolo, Antonio | |
Show it in Product Database (IRIS) |